# SDR SWAA061050

- Difficulty date: March 26, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 60,530 hours, 50,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 2280
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
